Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

AlyMarie

Member
  • Total Reviews

    0
  • Content Count

    24
  • Joined

  • Last visited

Community Reputation

6 Neutral

4 Followers

About AlyMarie

  • Rank
    New Member

Recent Profile Visitors

1,210 profile views
  1. First off, I am so sorry that I haven't been on in about 2 months. Last I wrote I was in the middle of month 2 on accutane. What has changed is this... my breakouts continued until the beginning of month 4, as to why I had no reason to update. For month 4 and 5 I was prescribed Absorica, which absorbs better than other accutane brands. I switched to this now because even though It is more expensive, our insurances deductible was going to be spent this year anyways. So might as well get the good
  2. AlyMarie

    Day 72

    Hello everybody! So my skin is pretty much not changing a whole much. I'm still breaking out. I missed a few doses since I had a stomach flu, but plan on making those doses up in the future. My dreams are not as frequent or scary, but still weird. I am having trouble combatting dryness on the tops of my hands. This is like a constant battle and I've been using my steroid cream on it that I use on my eczema. Yesterday I cut my finger pretty badly so we will see how long that takes to heal. I h
  3. AlyMarie

    Tomorrow is the big Day

    I don't mind questions, we are all here to help each other out . So for me around the 1 month mark is when my acne flared up (initial breakout) and this lasts hopefully between 1-4 weeks. Personally before I have the initial breakout my skin gets better because of my decrease in oil. Then, the initial breakout is the same magnitude as my normal pre accutane acne or even 20% worse. My body doesn't seem to be very dry but I use coconut oil as my body moisturizer after showers. For my face I use Ce
  4. Happy 2016 everyone! So I remember some side effect I forgot to mention on my last blog. My achilles tendons (backs of heels) kill when I first get out of bed. Walking hurts until they seem to stretch out a little. I remember this happening last time I was on accutane. Hips and knees hurt sometimes after sitting for awhile THE NIGHTMARES. So last time I was on accutane I believe I had nightmares quite frequently. Now i'm noticing that i've been getting them again
  5. AlyMarie

    Tomorrow is the big Day

    Hi Alyssa! Im currently on day 50, 40mg twice daily. Follow my blog which is filled with my side effects, tips, and pics. Plus my name is Alyssa too! Hope my blog can help you
  6. So I have taken a little break from my every 5 day posts. Sorry, Christmas is keeping me busy! So since my last post some side effects that are most notable are that my eyes get dry and water a lot, my eczema is stronger and I had bad rashes on the tops of my hands when I used a scented body oil. Do NOT use scented! My lips are not bothering me if I slather on aquaphor before bed and a few times throughout the day. One big side effect that I have noticed more of is headaches and exhaustion. Im
  7. AlyMarie

    1 month/Pics

    Hello all So today is day 31! No new side effects except some headaches. My monthly 'friend' came and she decided to bring along some unwanted pimple friends. So attached I have a picture of the 4 pimples that popped up around my mouth. HORMONES SUCK! They seem to be healing really fast and I think they will last about 3-4 days total until they are completely gone. Insurance drama is also a problem right now. So my family is switching insurances January 1. My derm doesn't accept the n
  8. Well let me just say that i have zero pimples! A few days ago I woke up to a big white head but it popped easily and totally healed by the end of the next day! I have had no noticeable joint pains my skin is not horribly dry, just itchy. my lips are peeling now but its mostly in the morning because the aquaphor i use at night makes the dry skin mushy lol so it rubs off. I still take 2 fish oil capsules with each dose of my accutane 40mg 2x a day. Hmm I do not know what else to update on.
  9. Hello again! Today is day 20 on 80mg of accutane. I do not have much to update on since my side effects are the same as my last post. I have been going 4 days without washing my hair, which is amazing compared to the usual 1 day. I have seen small black heads surfacing on my nose, and I never have blackheads. So my pores must be pushing out all the hidden gunk. Attached are some pictures of my face from this morning. As you can notice, my only tiny pimples are the ones around my mouth, this
  10. AlyMarie

    Day 15, Improvements

    Hey Katie! I haven't had any nose bleeds yet. I have been using a humidifier in my bedroom at night, so I feel like this has been helping. The night I didn't use the humidifier I felt like my nostrils were dry. I definitely suggest a humidifier. Also, using aquaphor inside your nose or nasal spray would probably help you. 4 years ago during my first round of accutane I had a few nosebleeds but the aquaphor was helpful. I hope the nosebleeds stop! They sure can be a pain, especially when it
  11. Hello all! So today I finished my 3rd pack which places me on day 15 of 80mg per day of accutane. I have seen small improvements on my skin. My acne has seemed to slow down and I currently have ZERO noticeable pimples and only a few that are deep down. Hooray! My chin still has clogged pores that seem to want to surface. And I can tell my oil production is slowing down. I was able to not wash my hair for 3 WHOLE FLIPPIN DAYS! This is a miracle compared to it getting greasy before 24 hours.
  12. Follow my Blog! I started accutane 8 days ago and post frequently about my experience and what I use. We can go through this together!
  13. Hello everyone! I thought I would post a quick update. As for side effects my lips have been getting dry, but with aquaphore they are manageable. My face is greasier than normal and I can tell that the clogged pores around the chin crease area are starting to appear bigger and look like little balls under the skin, if that makes sense. I think the skin is trying to push them towards the surface. The worst side effect is my back pain. I have been sitting a lot lately because of the amount of
  14. One word of caution towards taking minocycline. If you start to find bluish black "bruise" like splotches on your shins that don't go away like a normal bruise does, tell your derm! It's minocycline induced hyperpigmentation and it can take years to get rid of. it happened to me and my derm said that it was because my body didn't need or couldn't absorb the high does of minocycline so it deposited the meds into my skin to form the blue marks. Keep a careful eye! Attached is a google image o
  15. I took Minocycline and a clyndamiacin topical. The Minocyline worked for me but after getting off it the topical didnt do much because my acne is very hormonal. Anyways, one word of caution towards the minocycline. If you start to find bluish black "bruise" like splotches on your shins that don't go away like a normal bruise tell your doc! its minocycline induced hyperpigmentation and it can take years to get rid of. it happened to me and my derm said that it was because my body didn't need or c
×